# SDR SIMA0723

- Difficulty date: March 12, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4319 - FLOOR PROXIMITY LIGHT AT ROW 3 INOPERATIVE.  REPAIRED CANNON PLUG AT 33WL.  OPS CHECK GOOD.  (M)
